# SDR 02FDEA00526

- Difficulty date: July 28, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 33,317 hours, 5,741 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Condition: Defective
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEVEL 2 -AILERON DEFLECT DISAGREE- DURING FLAP RETRACTION AT 3300 FT.  PERFORMED QRH PROCEDURES.  THE LEFT AILERON REMAINED DEFLECTED AFTER FLAP RETRACTION.  A/C ROLLS RIGHT.  RELEASED FOR SERVICE PER MEL/CDL.  INSTALLED FIXED PUSH-ROD IN LEFT OUTBOARD DEFLECT AILERON.
